# SDR QXEA2013021200359

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP NR 4 FLAP TRACK AFT TRACK FAIRING HAS CHAFING DAMAGE FROM CANOE FAIRING. FOUND DAMAGE TO BE TO FILLER ONLY.  NO DAMAGE TO COMPOSITE.  BLENDED AREA IAW SRM 51-25-80-02-01, 5A (1-5) REV 12. APON FURTHER INVESTIGATION FOUND CHAFING INTO COMPOSITE. REPAIRED NR 4 AFT FLAP TRACK FAIRING IAW RD8/4-53-51-065, REPAIR SCHEME 1, SURFACE PREPARATION STEPS 1-5, REPAIR PROCEDURE REPAIR SCHEME 1 STEPS 1-4 ISSUE 1 DTD 24 MAY 06.  PAINTED AFFECTED AREA OF RT OTBD FLAP NR 4 FLAP TRACK AFT FAIRING IAW AMM 51-25-31-370-801, REV 40, DATED SEP 05/2012.  RD8/4-51-065 HAS BEEN INCORPORATED INTO SRM 51-70-00 REV 12.  PERFORMED OPS TEST OF THE WING FLAPS IAW AMM 27-50-00-710-801, REV 40 FOUND TO BE SUFICIENT CLEARANCE BETWEEN FAIRINGS.
